Classification of Jets of Surfaces in Projective 3-Space Via Central Projection

H. Sano, Y. Kabata, J. L.Deolindo Silva, T. Ohmoto

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We present a local classification of smooth surfaces in P3 in terms of the singularity types (of codimension ≤ 4) of their central projections to a plane. Based on our classification result, we also give exact normal forms to surface germs at transition moments on bifurcations with respect to parabolic curves and flecnodal curves.

Original languageEnglish
Pages (from-to)623-639
Number of pages17
JournalBulletin of the Brazilian Mathematical Society
Volume48
Issue number4
DOIs
Publication statusPublished - Dec 1 2017
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this